# SDR SWAA2023060143550

- Difficulty date: April 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT FROM STA 767 TO STA 794 AT RBL 21.00 AT AFT CARGO COMPARTMENT 2023-295372<[01] REPLACED CHANNEL SUPPORT AND FASTENER I.A.W SRM B737-700 51-40-02 AND DRAWING 146A0081 REV:A.SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED CHANNEL SUPPORT AND FASTENER I.A.W SRM B737-700 51-40-02 AND DRAWING 146A0081 REV:A.SEE INDIVIDUAL SIGN OFF BELOW RII
